The Annals of Mathematical Statistics

On the Median of the Distribution of Exceedances

K. Sarkadi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 225-226.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706000

Digital Object Identifier
doi:10.1214/aoms/1177706000

Mathematical Reviews number (MathSciNet)
MR119277

Zentralblatt MATH identifier
0087.13704

JSTOR
links.jstor.org

Citation

Sarkadi, K. On the Median of the Distribution of Exceedances. Ann. Math. Statist. 31 (1960), no. 1, 225--226. doi:10.1214/aoms/1177706000. https://projecteuclid.org/euclid.aoms/1177706000


Export citation